Directed topological complexity of spheres
MetadataShow full item record
Borat , A & Grant , M 2020 , ' Directed topological complexity of spheres ' , Journal of applied and computational topology , vol. 4 , pp. 3-9 . https://doi.org/10.1007/s41468-019-00033-y
Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.